# SDR DALA2022020900860

- Difficulty date: January 31, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 8,835 hours, 1,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 2R DOOR ASSIST BOTTLE LOW. CORRECTIVE ACTION: R/R #2R DOOR ASSIST BOTTLE CYLINDER PER A330 CMM 52-11-07 AND A330 AMM 52-12. OPS CHECK GOOD. RII STEPS COMPLIED WITH. (2106070)
